# SDR MALA975351

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Control
- Condition: Malfunctioned
- Location: Cabin Ducts
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3389 - AFTER DEPARTING DTW, CREW COULD NOT COOL THE DUCT TEMPERATURE BELOW 45 DEGREES USING AUTO OR MANUAL MODE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE OPERATED MANUAL TEMPERATURE CONTROLS.  SYSTEM, OPS CHECKS GOOD.  AUTO TEMPERATURE CONTROL IS DEFERRED PER MEL 21-6-(0).  (M)
